# SDR REXA2022022200250

- Difficulty date: January 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SSH670316321
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295 TO FS 310 STGR 19R IS CORRDED. - REMOVED AND REPLACED STR 19R BETWEEN FS 280 AND FS 319 IAW ENDEAVOR AIR CRJ953-12652. REMOVED AND REPLACED 1 EA CLEAT AND 10 WIRE CLIPS ON STR 19R IAW CRJ-900 SRM 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
